# SDR SWAA011053

- Difficulty date: April 5, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 47,452 hours, 42,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Part serial: 1404
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT WING AFT FLAP DELMINATED AT INBD EDGE & CRACKED AT FWD EDGE IN FRONT OF FIRST SET OF FLIGHT BEARINGS. R&R AFT FLAP PER MM.
